Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Switched to Tugain from Minoxidil. Is shedding in second phase common?

Dear Sir ,

I am using Minoxdil topical Solution 5 % from last 7 month and noticed good results but after 7 moth i found again second phase of shedding .

From Today On ward i have switch the manufauter to Tugain 5 % as eariler i was using coral make solution

I have two qusestion

1) Is shedding in second phase is common or matter of wory .

2) By switching the manufature will creat any bad or adverse effect .

For your information i am using this solution for frontal and recedding hair line
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dear anish
I will be specific.
1) the shedding in second phase can occur and you should not worry. Hair vitamins may be added to your current regimen
2) switching manufacturers need not create adverse or side effects as long as you are using quality products.

Dr Amit
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor